I took Plan B about a month ago and got my period on August 3rd. That would make it a 28 day cycle, and my usual cycle is about 35 days. Anyway, I experienced the usually breast soreness before my period...but they STILL hurt...they feel heavy and sore. Is this a usual side effect? To have breast soreness for more than a month? I've taken this pill before and did not experience breast soreness. It also feels like I have a quickened heart rate. Or maybe not? I'm not sure. It feels kind of like anxiety or heartburn. Anyway, I'm not trying to be funny, I am a little worried about the breast soreness. Do you have any advice?
...and worried about the heart rate, too, of course.
Hi kamille. Having breast soreness for a month after taking the EC pill isn't a typical symptom as far as I know. I think the best thing to do would be to talk to your doctor or gynecologist about this, as they will be able to do a breast exam or any other tests, and let you know what's going on
It might not have anything to do with the EC pill you took, but definitely explain the whole situation to them. I'd also mention feeling like your heart rate is quicker too, and they'll be able to give you more insight into what that might be about as well. Sound good?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.